# SDR UPS04243068

- Difficulty date: August 23, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C ON INSP FLOOR PANEL SPLICE STRAP FOUND BADLY CORRODED AT BS 520 BETWEEN RBL 24 AND LBL 24.  SPLICE STRAP REPLACED IAW SRM 51-20-01
